File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal insurance risk control with multiple reinsurers

TitleOptimal insurance risk control with multiple reinsurers
Authors
Issue Date2016
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal of Computational and Applied Mathematics, 2016, v. 306, p. 40-52 How to Cite?
AbstractAn optimal insurance risk control problem is discussed in a general situation where several reinsurance companies enter into a reinsurance treaty with an insurance company. These reinsurance companies adopt variance premium principles with different parameters. Dividends with fixed costs and taxes are paid to shareholders of the insurance company. Under certain conditions, a combined proportional reinsurance treaty is shown to be optimal in a class of plausible reinsurance treaties. Within the class of combined proportional reinsurance strategies, analytical expressions for the value function and the optimal strategies are obtained.
Persistent Identifierhttp://hdl.handle.net/10722/235775
ISSN
2017 Impact Factor: 1.632
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMeng, H-
dc.contributor.authorSiu, TK-
dc.contributor.authorYang, H-
dc.date.accessioned2016-10-20T02:08:43Z-
dc.date.available2016-10-20T02:08:43Z-
dc.date.issued2016-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2016, v. 306, p. 40-52-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10722/235775-
dc.description.abstractAn optimal insurance risk control problem is discussed in a general situation where several reinsurance companies enter into a reinsurance treaty with an insurance company. These reinsurance companies adopt variance premium principles with different parameters. Dividends with fixed costs and taxes are paid to shareholders of the insurance company. Under certain conditions, a combined proportional reinsurance treaty is shown to be optimal in a class of plausible reinsurance treaties. Within the class of combined proportional reinsurance strategies, analytical expressions for the value function and the optimal strategies are obtained.-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleOptimal insurance risk control with multiple reinsurers-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.cam.2016.04.005-
dc.identifier.hkuros278218-
dc.identifier.volume306-
dc.identifier.spage40-
dc.identifier.epage52-
dc.identifier.isiWOS:000378459500003-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats